Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On disconjugate differential equations


Author: Philip Hartman
Journal: Trans. Amer. Math. Soc. 134 (1968), 53-70
MSC: Primary 34.53
MathSciNet review: 0226138
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 34.53

Retrieve articles in all journals with MSC: 34.53


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1968-0226138-6
PII: S 0002-9947(1968)0226138-6
Article copyright: © Copyright 1968 American Mathematical Society